# SDR 20001120SH039

- Difficulty date: November 5, 2000
- Submitted: November 20, 2000
- Operation: General aviation
- Aircraft: N4537Q
- Make and model: Cessna 402B
- Aircraft serial: 402B0343
- System (JASC): 5220 · Emergency Exits
- Part: Escape Hatch
- Part number: 52111302
- Condition: Departed
- Location: Fuselage
- Part time: 10,771 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

ESCAPE HATCH DEPARTED AIRCRAFT AT 2,200 FEET, SIX MILES WEST OF LANCASTER AIRPORT.  NO DAMAGE WAS FOUND ON THE AIRCRAFT.  INSPECTION OF THE FRAME, OF THE ESCAPE HATCH OPENING, FOUND NOTHING BROKEN IN THE RETAINING SYSTEM.  IT APPEARED THE RETAINING PINS VIBRATED OUT ENOUGH TO ALLOW THE HATCH TO BE PULLED OUT BY THE WIND.  (X)
